# SDR AT0000268

- Difficulty date: April 14, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN BELOW LEFT AFT LAVATORY SERVICE PANEL BLENDED BEYOND LIMITS.  CUT OUT BLENDED AREA OF SKIN BELOW LAVATORY SERVICE PANEL, FABRICATED SKIN FILLER AND EXTERNAL DOUBLER IAW REO -L00164.
